# SDR AWXA9800037

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 864705
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

'D' EMERGENCY EXIT LIGHT BESIDE R1 AND L1 DOORS AND FIRST CLASS OVHD EXIT LIGHTS ARE ALL INOP.  REMOVED AND REPLACED EMERGENCY LT PWR SUPPLY IN FIRST CLASS OVERHEAD, OPS CHECKS GOOD.  STC NR SA3432NM.
